I was given permission by my doctor to keep the ring in for 4 weeks, take the old one out and insert a new one right away, I'm in my 3rd month doing that and I started bleeding a couple days ago, it's light overall, and I'm scheduled to take this one out in just under a week, and I'm just worried if it will last until this one is removed
It's fine to do what you're doing. The idea is you won't get a period while the NuvaRing is in place. Breakthrough bleeding like you are experiencing is an annoying and common side effect of continuous birth control. It's a response from your body to the hormones and usually settles with time but is unpredictable.
For more information see: https://www.drugs.com/article/birthcontrolpill-breakthrough-bleeding.html
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 1 answer
Posted 7 Feb 2014 • 28 answers
Posted 28 May 2016 • 0 answers
Posted 10 May 2018 • 1 answer
Posted 15 May 2018 • 0 answers